# SDR AALA201907149003

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 31,943 hours, 12,759 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FLIGHT DIVERTED DUE TO FUEL IMBALANCE AT LEVEL OFF. #1 TANK 8700 CENTER 12200, #2 7700.  FOLLOWED ABNORMAL CHECKLIST. CROSS FEED OPENED AND CLOSED NORMAL.  CENTER TANK FED OUT. SUSPECT INDICATION  PROBLEM #2 TANK. IMBALANCE LIGHT WENT OUT ON LANDING. MAINTENANCE PERFORMED FIM FQIS BITE PROCEDURE, FOUND NO CURRENT FAULTS, NO INFLIGHT FAULTS AND FQIS GROUND TEST PASSED IAW FIM 28-41-00.
